# SDR AU000546

- Difficulty date: April 19, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE FORWARD PRESSURE BULKHEAD WEB CRACKED AT RIGHT BUTTOCK LINE 5.7 AND WATERLINE 8.3. FOUND DURING EDDY CURRENT INSPECTION.
